# SDR ABXA9500781

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557159
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD DOOR HINGE LUGS WORN AND ONE LUG MISSING A BUSHING.  REPLACED OUTBOARD DOOR IAW DC-9 MM 32-12-1.
